# SDR MASA2019011911669

- Difficulty date: January 19, 2019
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 33,900 hours, 27,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN FWD EXIT SIGN INOP. CHARGED BATTERIES.
